Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 745287, 9 pages
Research Article

Numerical Solution of Seventh-Order Boundary Value Problems by a Novel Method

1Department of Mathematics, Science Faculty, Fırat University, 23119 Elazığ, Turkey
2Department of Mathematics, Education Faculty, Dicle University, 21280 Diyarbakır, Turkey
3Department of Mathematics, Texas A&M University Kingsville, Kingsville, TX 78363, USA

Received 25 November 2013; Revised 3 February 2014; Accepted 5 February 2014; Published 23 March 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Mustafa Inc and Ali Akgül. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Yu-Lan Wang, Hao Yu, Fu-Gui Tan, and Shanshan Qu, “Solving a Class of Singularly Perturbed Partial Differential Equation by Using the Perturbation Method and Reproducing Kernel Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014. View at Publisher · View at Google Scholar
  • Baojian Hong, and Dianchen Lu, “Modified Fractional Variational Iteration Method for Solving the Generalized Time-Space Fractional Schrödinger Equation,” The Scientific World Journal, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • F. Z. Geng, and S. P. Qian, “A new numerical method for singularly perturbed turning point problems with two boundary layers based on reproducing kernel method,” Calcolo, 2016. View at Publisher · View at Google Scholar
  • F.Z. Geng, and Z.Q. Tang, “Piecewise shooting reproducing kernel method for linear singularly perturbed boundary value problems,” Applied Mathematics Letters, 2016. View at Publisher · View at Google Scholar
  • M. Emamjome, B. Azarnavid, and H. Roohani Ghehsareh, “A reproducing kernel Hilbert space pseudospectral method for numerical investigation of a two-dimensional capillary formation model in tumor angiogenesis problem,” Neural Computing and Applications, 2017. View at Publisher · View at Google Scholar
  • Mohammad Nabati, Mahdi Emamjome, and Mehdi Jalalvand, “Reproducing kernel pseudospectral method for the numerical investigation of nonlinear multi-point boundary value problems,” Computational and Applied Mathematics, 2018. View at Publisher · View at Google Scholar
  • Liaqat Ali, Saeed Islam, Taza Gul, Muhammad Altaf Khan, and Ebenezer Bonyah, “Solutions of nonlinear real world problems by a new analytical technique,” Heliyon, vol. 4, no. 11, pp. e00913, 2018. View at Publisher · View at Google Scholar
  • Esra Karatas Akgül, “Reproducing kernel Hilbert space method for solutions of a coefficient inverse problem for the kinetic equation,” International Journal of Optimization and Control: Theories and Applications, vol. 8, no. 2, pp. 145–151, 2018. View at Publisher · View at Google Scholar
  • Anastasia-Dimitra Lipitakis, “The Numerical Solution of Singularly Perturbed Nonlinear Partial Differential Equations in Three Space Variables: The Adaptive Explicit Inverse Preconditioning Approach,” Modelling and Simulation in Engineering, vol. 2019, pp. 1–9, 2019. View at Publisher · View at Google Scholar